search for




 

Management of Bleeding Induced by Tyrosine Kinase Inhibitor in Radioiodine Refractory Thyroid Cancer
Int J Thyroidol 2018;11(2):71-74
Published online November 30, 2018;  https://doi.org/10.11106/ijt.2018.11.2.71
© 2018 Korean Thyroid Association.

Dong Yeob Shin

Division of Endocrinology and Metabolism, Department of Internal Medicine, Severance Hospital, Yonsei University College of Medicine, Seoul, Korea
Correspondence to: Dong Yeob Shin, MD, PhD, Division of Endocrinology and Metabolism, Department of Internal Medicine, Severance Hospital, Yonsei University College of Medicine, 50-1 Yonsei-ro, Seodaemun-gu, Seoul 03722, Korea
Tel: 82-2-2228-2261, Fax: 82-2-393-6884, E-mail: shindongyi@yuhs.ac
Received October 23, 2018; Revised November 23, 2018; Accepted November 23, 2018.
This is an open-access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/4.0), which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
Adverse events such as hemoptysis and gastrointestinal hemorrhage during tyrosine kinase inhibitor treatment are relatively rare, but the severity of the bleeding can be higher than other common adverse events. It is necessary to educate patients about its possibility so that they can be found early. In this case report of radioiodine refractory thyroid cancer patient, hemoptysis and gastrointestinal bleeding has occurred following lenvatinib administration. Drug interruption and dose modification and dose interruption were required in addition to management for bleeding itself. It is necessary to confirm the high risk of bleeding before the administration of tyrosine kinase inhibitors, and to appropriately control the follow-up interval and drug dosage accordingly.
Keywords : Radioiodine refractory thyroid cancer, Tyrosine kinase inhibitor, Bleeding, Fistula


November 2018, 11 (2)